Wednesday, December 30, 2009

Willow's Pluto in Capricorn Nightmare With Big Pharma

Well, your astrologer friend Willow definitely drew the short straw (again) in the Collective Karma Cook-Off!

As Uranus gained speed in late Pisces near my South Node and at the exact time Mercury touched Pluto in Capricorn (December 7), I realized I had been poisoned by an antibiotic I had been prescribed for what I thought was a urinary tract infection. Cipro. Evil. Do not take this or any of the similar drugs. Levaquin is one of them.

The doctor I saw told me it was a "mild antibiotic." I later found out it is a very strong antibiotic that was developed to ward off anthrax attacks (!!!) and that there are class action lawsuits in the United States due to its adverse side effects. Citizens groups have been trying to get a "black box warning" put on it since 2006, but that, of course, hasn't happened because it would affect the profits of the pharmaceuticals company that makes it.

I was prescribed three pills of 1,000 mg each. By the evening after I took the third pill, I knew something wasn't right. Extreme anxiety, ringing in my ears, body felt as if it were under some sort of attack, trouble speaking, couldn't remember what day it was.

I went to urgent care where the nurse I initially spoke to didn't believe me. "Cipro wouldn't do that. It's not the Cipro."

I spoke to a doctor who did believe that I was having an adverse reaction but seemed to want to link it to a history of depression/anxiety.

I told him I was also worried about tendonitis - a common adverse side effect. He told me I was worrying about nothing and that only 1 in 100,000 people rupture tendons after taking Cipro. Still far too high a risk for me and I definitely would not have taken it if I had known that beforehand.

He gave me Benadryl to sleep and four hours later told me to go home and sleep for the next couple days.

It's now been just over three weeks, and I'm still recovering.

The day after I got home from urgent care, I developed tendonitis in both ankles to the point that I had to walk to the bathroom on my knees. That continued for 2.5 weeks. Within another day, both my wrists, hands and arms were affected. I could barely use them. Could only manage to wash and eat sporadically.

I was nauseated. Had extreme fear and anxiety - constant bombardment by morbid and terrifying thoughts. Thought I was going to die, my parents were going to die, I was going to be in a wheelchair, would not recover, etc. etc.

You can see the terror and fear surrounding this drug - developed when the anthrax attack scare was big in the news. And I took it, repurposed as an antibiotic for uti, just after the H1N1 fervour. The collecive subconscious panic attached to this stuff is overwhelming.

I also experienced insomnia, headaches, pressure in my head, dizziness, blurred vision, extreme light sensitivity and terrifying visuals when I close my eyes. The fear was overwhelming.

The symptoms are now lessening (I can actually type this post) but are still hanging on. I can walk very carefully around my apartment and can also use my hands and wrists sparingly.

The fact that doctors are prescribing this stuff and that pharmacists are doling it out without any sort of warning about the possible side effects is morally criminal, if not legally so.

But here we see just how far gone things really are as Pluto sits in early Capricorn. How the dollar bill and the egos at the top of the hierarchies have usurped actually giving a shit about people in much of the mainstream medical establishment.

Like most corporate hierarchies, it's become (in many cases) rotten, damaging, illegitimate and unethical.

I weep at how badly people are being treated. How human lives mean nothing in comparison to the little pieces of paper we call dollars. And how little care and attention supposed health professionals are taking with people's lives.

It's just not safe for people, especially very sensitive people, in its current state. Too many people are asleep at the wheel using big business cruise control.

Not coincidentally, just before this incident, my 93-year-old Grandmother was admitted to the hospital with kidney pain, and she was overdosed with 20 mg of morphine, causing hallucinations for a week and a half. A synchronistic interaction with the irresponsibility and out-of-control, haphazard nature of the mainstream medical establishment, run more by the pharmaceuticals industry than by ethical doctors and nurses.

As Black Moon Lilith hangs out on 29 degrees Capricorn and we head to a Full Moon lunar eclipse tomorrow at 10 degrees Cancer opposite the Sun, Venus and Pluto in Capricorn, enough is officially enough. The feminine has had it with this shitshow!

I'm not sure when regular posts will resume. I'm still in recovery mode. Hopefully by mid-January when Mercury stations direct at 5 degrees Capricorn, just out of reach of another exact square to Saturn in Libra and opposition to Pluto. Thank God for small mercies - or big ones in this case.

The Sun and Venus come together with Mercury Rx in Capricorn January 4 and 5 and then conjunct each other January 11.

Saturn goes retrograde at 4 degrees Libra January 13, Mercury goes direct January 15, and Jupiter enters Pisces January 17.

The Sun and Venus will mercifully exit Capricorn January 18 and 19.

This has been a brutal, devastating, hellish Plutonic experience and continues to be very frightening, but I know that it's part of healing the feminine. You have to go to some dark places to get to the deepest and most neglected wounds. And those are the ones that so desperately need our love and attention.

I know what's good and loving in human beings and on this planet can never be defeated or destroyed, despite all efforts to do so.

So let's fortify ourselves with what is good and right and caring and loving as we head into 2010. Let's remember that we're never alone and always loved.

Thanks for the good, healing thoughts and prayers.

Willow

1 comment:

bill said...

I agree that the medical establishment is so dysfunctional, that it may be best to avoid them.

I too had a condition needing a mild anti-biotic, and was issued two types. Both of these caused symptoms far worse than the condition itself. I too went on the Internet to read all the horror stories connected with them, and thankfully stopped it after a single dose.

I concluded that the clinic I used was simply doling out junk medicines to people likely never to sue them, aka, the homeless.

I have had it with the United States, and now live in Argentina.

Good luck

Bill